Title: Global exponential convergence of CNNs with multi-proportional delays and leakage delays

Authors: Changjin Xu; Peiluan Li

Addresses: Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China ' School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China

Abstract: In this paper, we deal with cellular neural networks (CNNs) with multi-proportional delays and leakage delays. Applying the differential inequality techniques, a new sufficient criterion which ensures the global exponential convergence of CNNs with multi-proportional delays and leakage delays is obtained. Numerical simulations are given to illustrate the obtained results. The theoretical predictions of this paper are novel and complement some earlier publications.

Keywords: cellular neural networks; leakage delay; exponential convergence; proportional delay.

DOI: 10.1504/IJDSDE.2019.103736

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.4, pp.392 - 403

Received: 31 Oct 2017
Accepted: 18 May 2018

Published online: 22 Nov 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article